Phone :- 0183-2700530, 2583543
PARAMOL
 
PACKING:

12 x 15 ml.

   
USAGE: Analgesic & Antipyretic for little one
Each ml. contains :
Paracetamol IP 100 mg.
GROW
Multivitamin With The Power of Zinc
PHENOCOLD
Common cold Rhinitis, Sinusitis, Influenza Symptomatically
PARAMOL
Analgesic & Antipyretic for little one